Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Fever, throat infection, MONOCEF syrup, cold, mega-cv syrup, hetrezan tablets, can these be used ?

dear doc ,my daughter is 2yrs old.she got fever and throat infection for which my doctor gave MONOCEF syrup and flucold syrupi had used those drugs for 4 days and then suddenly she is having severe cold from yesterday night which she got from her aunt(an cold infected person).is it possible that while she s already under medication ,can she get a cold from others?now my doctor gave mega_cv syrup and hetrazan tasblets.i m totally confused.wat for are hetrazan tablets?please
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  752
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
hi rajs
welcome to healthcaremagic

your childs treatment protocol is fine with an antibiotic syp and flucold syp.
hetrazan tab is not actually required unless your doc is specifically suspecting something

Answered: Wed, 28 Mar 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor